# SDR UIEA200700172

- Difficulty date: April 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - STRINGER FOUND CORROSION CRACKED AT STA2260-S-51L.  CORROSION CRACKED STRINGER, REPAIRED AS PER SRM 53-10-02.
